If you need an accessible version of this item please contact JSTOR User Support

Distribution of the Kurtosis Statistic b2 for Normal Samples

F. J. Anscombe and William J. Glynn
Biometrika
Vol. 70, No. 1 (Apr., 1983), pp. 227-234
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2335960
Stable URL: http://www.jstor.org/stable/2335960
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Distribution of the Kurtosis Statistic b2 for Normal Samples
Preview not available

Abstract

D'Agostino & Pearson (1973) gave percentage points of the distribution of b2 for independent observations from a common univariate normal distribution. Their results can be adequately approximated, when the first three moments of the distribution of b2 have been determined, by fitting a linear function of the reciprocal of a χ2 variable and then using the Wilson-Hilferty transformation. Evidence is presented suggesting that the same method of approximation is satisfactory for the b2 statistic calculated from any set of linear-least-squares residuals, on the hypothesis of normal homoscedastic errors.

Page Thumbnails

  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234